CSpace  > 系统科学研究所
代数免疫度为1的布尔函数
涂自然1; 邓映蒲2
2011-01-01
Source Publication系统科学与数学
ISSN1000-0577
Volume031Issue:005Pages:512
Abstract布尔函数的代数免疫度是在流密码的代数攻击中所产生的重要概念.研究了代数免疫度为1的布尔函数,得到的主要结果有:对代数免疫度为1的布尔函数给出了一个谱刻画,给出了其个数的精确计数公式,最后给出了此类函数的非线性度的紧的上界.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45971
Collection系统科学研究所
Affiliation1.河南科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
涂自然,邓映蒲. 代数免疫度为1的布尔函数[J]. 系统科学与数学,2011,031(005):512.
APA 涂自然,&邓映蒲.(2011).代数免疫度为1的布尔函数.系统科学与数学,031(005),512.
MLA 涂自然,et al."代数免疫度为1的布尔函数".系统科学与数学 031.005(2011):512.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[涂自然]'s Articles
[邓映蒲]'s Articles
Baidu academic
Similar articles in Baidu academic
[涂自然]'s Articles
[邓映蒲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[涂自然]'s Articles
[邓映蒲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.